Overview

Uses of Medler Drop

Medler Drop is used in the treatment of common cold symptoms.

Medler Drop side effects

Common
  • Nausea
  • Allergic reaction
  • Sleepiness
  • Headache
  • Dizziness
  • Nervousness
  • Restlessness
  • Insomnia (difficulty in sleeping)

How to use Medler Drop

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Medler Drop may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Medler Drop works

Medler Drop is a combination of three medicines: Paracetamol, pseudoephedrine and chlorpheniramine, which relieves cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Pseudoephedrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.

Medler Drop related warnings

Alcohol
CAUTION
Taking Paracetamol/Acetaminophen+Pseudoephedrine+Chlorpheniramine Maleate with alcohol can cause liver damage.
Pregnancy
Unknown. Human and animal studies are not available. Please consult your doctor.
Lactation
Medler Drop is probably safe to use during lactation. Limited human data suggests that the drug does not represent a significant risk to the baby.
Larger doses or prolonged use of Medler Drop may cause sleepiness and other effects in the baby
Driving
Medler Drop may make you feel dizzy, sleepy, tired, or decrease alertness. If this happens, do not drive.
Kidney
Medler Drop is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Medler Drop may not be needed in these patients. Please consult your doctor.
Use of Medler Drop may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Medler Drop should be used with caution in patients with liver disease. Dose adjustment of Medler Drop may be needed. Please consult your doctor.
However, the use of Medler Drop is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
No alternate brands found for this medicine

Expert Advice

  • Medler Drop helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

Questions Related to Medler

The 3 and half month vaccination injection is given on today. His potty from past 3-4 days is greenish with bubbles, so doctor gave him syrum ibugesic plus, medler and ecosafe powder. After half an hour of giving the dose of each medicine the boy vomit the milk twice. Is this happens after giving medicines or medicines to be stopped. Can medler and ibugesic plus both can be given together as both have paracetamol. Please guide me. Thanking u
Dr. Gopal Samdani
Child Specialist
If both contains paracetamol chances of high dose are more. Your child can consume paracetamol at one time between 60 to 90 mg
Do you have any questions related to Medler Drop?

User Feedback


FAQs

Q. Can the use of Medler cause sleepiness or drowsiness?

Yes, Medler may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.

Q. Are there any serious side effects associated with the use of Medler?

Serious side effects with Medler are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and need urgent medical attention.

Q. Will a higher than the recommended dose of Medler be more effective?

No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having side effects. If you experience increased severity of your symptoms that is not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. Can I breastfeed while taking Medler?

No, it is not advisable to breastfeed while using Medler. This medicine contains chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.

Q. Can the use of Medler cause damage to liver?

Medler contains Paracetamol. This medicine is known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal liver enzymes.

Q. Are there any contraindications associated with use of Medler?

It is not recommended to use Medler if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers, overactive thyroid (hyperthyroidism). However, it can be taken if advised by the doctor. This medicine should not be used during pregnancy. The use of Medler should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.

Q. What are the instructions for the storage and disposal of Medler?

Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Ayurvedic Ingredients

Information last updated by Dr. Varun Gupta, MD Pharmacology on 24th Apr 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
2nd Floor, Sun Plaza-I, Nr. Vadsar Bridge, GIDC Road, Makarpura, Vadodara - 390 010.
One of the following licensed pharmacy from the nearest location with deliver Medler Drop. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: LBO, MMF, AHP, RDH, IMC, OWT, NFP, WDE, AVL, KNH, TAP, ZNT, KHC, PAP, RMR, NPS, PRC, RPC, TOM, YAG, KMC, RWP, SPF, RHL, SHD, IAD, ARD, SBN, GTF, BDN, 2ML, GMA, MKT, RBT, STO, USM, SRS, HMP, BHA, BMR, EMB, CMD, SAH, THP, DAD, CPK, HIP, SWA, ATL, SBA, JSL, GBC, SVS, JBT, FTP, GEO, DCS, DFP, OMV, TNH, IDB, MKE, SIO, WHL, CAE, BJR, KHH, BNC, HAT, DGN, HTV, VDH, SDE, RGR, UHP, JLI, KHP, DHP, AMM, BMJ, KIS, HTS, AHH, BLS, KIM, GBL, OWP, RJP, ENP, RHS, NTB, SSR, OHM, ATH, STA, SCH, DRA, ATP, MBN, WSI, LHA, KHS, GPL, DAO, HMS, MPC, NRS, NEW, MTM, JLS, WAD, NBG, NTS, DSH, CLT, EPS, GNH, AXM, NXT, HGI, NLC, UPA, SIP, NXG, NVY, NAS, VSC, NSL, RSS, DPL, BGS, SGN, VEM, AFT, RYL, WPL, ZEL, VHP, OWN, VUR, BSN, USF, PHP, EVP, IAH, MTD, SBL, SPV, LMS, XMX, ENV, JJD, HWS, VSL, NTL, KHD, TYN, AVW, CZT, ADF, BNT, MAX, MDI, RRP, NSF, RSA, KBC, RHW, MOM, JVN, GHP, ESY, PEN, DHR, FRS, RGH, ANT, MJT, MFN, SNH, SHA, PRL, IPL, BTH, BLP, ALY, NLP, OWI, IPP, SYN, MRS, APS, SWP, SVA, VAF, NRP, HVS, AAA, BHC, CRN, NNP, ANP, BAP, BHM, GHC, PTP, SMN, MGL, MSD, TRP, BLE, CNE, NTN, CSE, RAC, SPS, EQN, SNL, SNG, VJS, KOS, CCM, QLF, HLP, VMH, OIP, HLT, BIO, MNS, SLS, SGA, BBS, DYL, RUS, GPT, HCP, HEX, SHG, PPR, GLD, SSI, GNC, BBT, ERS, SHC, FRM, HSS, UMP, AGT, XPR, EAN, RTN, SMS, BJP, AYU, DLP, OLT, DIL, SVH, GGL, AMH, AGC, BHP, SGC, RWL, SAF, HPC, MDH, DZY, CMC, NDP, PMA, WHR, GTC, JHC, O4O, RPI, LAG, ADT, NVL, MDO, HBV, ISI, MAP, FDM, BDI, PME, LIP, MBP, DVH, PVP, WHP, GVP, AAY, PRN, DPP, PRE, THR, GBB, JIV, PHC, ZVP, RKS, ADE, HNP, SYS, CHP, LCC, AVC, NPH, CTP, NNH, NLG, BFV, HSM, RPA, RPM, PLT, AAR, PTI, PSE, PSF, TSC, ADM, ABL, HZF, SCP, HNF, GDA, SLN, SBC, HOP, VTH, KAL, KRR, AMR, BBN, RVC, BES, STS, RDR, OBS, KLC, RTL, PIC, HSP, TSS, DYG, AYN, 1MH, FGH, NSM, ZVO, QTM, PRT, SLC, TPN, SPD, GFL, NEO, PNQ, UVD, YBF, PHN, NCH, EEC, EPR, LHP, ABP, SGH, AVB, JJE, SOF, PNT, ALC, APT, BHS, VOP, GHR, GIE, ASP, TPS, BSG, SHN, MIL, 9MM, SRG, PWN, GPP, VTR, MDN, BRC, FIP, BSL, DLY, HPP, 4IT, HHH, MIP, BTM, SDM, KCI
MRP
51.9
15 ml in 1 packet
ADD TO CART
Best Price ₹41.52
20% OFF
Use Coupon HEALTH1020 during checkout